# SDR LR7A00122

- Difficulty date: June 3, 2000
- Submitted: July 8, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION,   FOUND FS 667 FRAME  ATTACH ANGLE CORRODED AT LBL 62, WL 144.    REPAIRED IAW SRM SMP 583-53-40-11.  NR 39345.
